# SDR FDEA201610043451

- Difficulty date: October 4, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512501
- Part serial: 0065
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP ASSEMBLY OUTBOARD PIVOT HOLE FOUND CORROSION.   REPAIRED IAW CMM 57-52-01 AND EA  8-5750-T0328621 PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
